# SDR USAA2013101700011

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 61,846 hours, 8,888 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367009400800
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK, A 5 INCH CRACK IN FLOOR PANEL 152UG BETWEEN FRAMES 53.6 TO 54 & BETWEEN -Y953 & -Y1456.  REPLACED FLOOR PANEL IAW SRM 53-02-00, PAR 5I , FIG. 211 & AMM 53-00-00-020-52A.
